Is it OK to stop taking Tricor all at once?

Question is Closed Report Mark as Favorite

Answers (1)

26 Aug 2009

Are you experiencing side effects - is that the reason you would like to stop taking Tricor?

Yes, you can stop taking Tricor all at once ... there is no withdrawal effect as such ... however your blood lipid levels will obviously go up. Please get advise from your doctor.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Tricor expectations?

I have just started Tricor (Day 2)... Male, 50 years old, Height = 6'5", Weight = 243 lbs Total Cholesterol = 182, HDL = 38, LDL = 85, ...

1 answer 3 Jan 2010

I am currently taking Tricor and I have a dry cough usually at night. Could this be from the?

... Tricor? My dad was on Tricor too for many years he also had a dry cough almost like he had swallowed wrong but did not. Same way my cough is. ...

1 answer 6 Jan 2010

What would be an alternative to tricor?

I am on tricor and wondered if there would be a safer drug to take to lower my triglycerites?

1 answer 17 Jan 2011

Anyone else urinating excessively with Tricor?

Since I started taking this about a month ago, I have to get up 2-3 times a night to p. I'm taking 145 mgs before going to bed. I am also ...

1 answer 30 Oct 2011

Should I be taking such a large dose of Tricor?

I was told this week that my total cholesterol was 213 and my triglycerides were 253. My doctor put me on 145 mg of Tricor. Should I be on this high ...

3 answers 23 Jan 2014